MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD AQUASOFT POWDER FREE NITRILE EXAM GLOVE M; NITRILE EXAM GLOVES

O&M HALYARD, INC. HALYARD AQUASOFT POWDER FREE NITRILE EXAM GLOVE M; NITRILE EXAM GLOVES
Model Number 47636
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code Anaphylactoid / Anaphylaxis (2218)
Date of Event 11/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in this event is not available for evaluation.O&m halyard, inc.Is the specification developer and complaint handling establishment of the complaint product 47636, halyard aquasoft powder free nitrile exam glove.The product is contract manufactured by central medicare sdn bhd (fda registration number 3008253024).A scar was issued to the contract manufacturer on december 17, 2024.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
There was one employee that showed signs of contact dermatitis after using the blue nitrile gloves.She developed swollen lips, tingling and had complaints of shortness of breath and throat tightening that was audible.
 
Additional Manufacturer Narrative
No complaint sample was received.Customer was unable to confirm complaint lot however they did indicate it was a size medium.Manufacturer found three potential lot numbers that had shipped to customer.The dhr for these was reviewed, no abnormalities were discovered.Five retained samples were tested for residual powder content, results were within specification.Ten samples from each potential complaint lot were sent to an external laboratory for residual accelerator testing, no residual accelerator was detected.Five office staff performed a wear test utilizing retained samples, no irritation or reaction was observed.There were no changes in raw materials used, compounding formulation or production processes.All materials were within specification for the three potential complaint lots.A root cause was not established.Complaint evaluation finds there is no positive trend or upward shifts for this complaint type for glove family in the past twelve months analyzed.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
HALYARD AQUASOFT POWDER FREE NITRILE EXAM GLOVE M
Common Device Name
NITRILE EXAM GLOVES
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
CENTRAL MEDICARE SDN BHD
plot 2609-2620, batu 8
jalan changkat jong
teluk intan pera, my 36000
MY   36000
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key21023764
Report Number3014421917-2024-00023
Device Sequence Number20915284
Product Code LZC
UDI-Device Identifier20680651476368
UDI-Public20680651476368
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number47636
Device Catalogue Number47636
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown